Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 10, Pages 615-625
http://dx.doi.org/10.1155/S0161171202112294

Infinite two-generator groups of class two and their non-abelian tensor squares

Mathematics Department, Faculty of Science, Universiti Teknologi Malaysia (UTM), Skudai 81310, Johor, Malaysia

Received 24 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nor Haniza Sarmin, “Infinite two-generator groups of class two and their non-abelian tensor squares,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 10, pp. 615-625, 2002. doi:10.1155/S0161171202112294